# SDR HEEA0012696

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 212070238003
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN DECREASING ALTIMETER KOLLSMAN WINDOW, NEEDLE MOVEMENT JUMPS 200 FEET AT 29-90.  ADJUSTMENT KNOB IS STIFF AND RATCHETY AT DIFFERENT SETTINGS.
